Alert archive / Nebraska / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS North Platte, NE

May 10, 2016Holt County, Nebraska

NWS North Platte, NE issued this areal flood warning at May 10, 2016, 5:57 PM CDT for Holt County, Nebraska. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 5:57 PM CDT (22:57 UTC)
Expired
May 12, 2016, 6:00 PM CDT
In force
48 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Holt County, NE

The radar

The North Platte radar (KLNX), 155 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WGUS43 KLBF 102257
FLWLBF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
557 PM CDT TUE MAY 10 2016

NEC089-122300-
/O.NEW.KLBF.FA.W.0002.160510T2257Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
557 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLOOD WARNING FOR...
  THE UPPER REACHES OF THE ELKHORN RIVER IN CENTRAL HOLT COUNTY IN
  NORTH CENTRAL NEBRASKA...

* UNTIL 600 PM CDT THURSDAY

* AT 554 PM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR
  ATKINSON...REPORTED A RIVER STAGE OF 8.1 FEET. FLOOD STAGE IS 7.5
  FEET. MINOR FLOODING IS OCCURING AND MINOR FLOODING IS FORECAST TO
  OCCUR THROUGH THURSDAY EVENING. THE HIGH FLOWS IN THE ELKHORN
  RIVER ARE DUE TO RUNOFF FROM RAINFALL WHICH OCCURRED OVER THE PAST
  WEEKEND. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ONEILL...ATKINSON...STUART AND EMMET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

&&

LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
      4262 9916 4250 9886

$$

ROBERG
4 follow-up statements
186 
WGUS83 KLBF 111444
FLSLBF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 AM CDT WED MAY 11 2016

NEC089-122300-
/O.CON.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
944 AM CDT WED MAY 11 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY FOR
THE UPPER REACHES OF THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...

AT 940 AM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR
ATKINSON...REPORTED A RIVER STAGE OF 8.1 FEET. FLOOD STAGE IS 7.5
FEET. MINOR FLOODING IS OCCURING AND MINOR FLOODING IS FORECAST TO
OCCUR THROUGH THURSDAY EVENING. THE HIGH FLOWS IN THE ELKHORN RIVER
ARE DUE TO RUNOFF FROM RAINFALL WHICH OCCURRED OVER THE PAST WEEK.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
O'NEILL...ATKINSON...STUART AND EMMET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

&&

LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
      4262 9916 4250 9886

$$

ROBERG
032 
WGUS83 KLBF 120226
FLSLBF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT WED MAY 11 2016

NEC089-122300-
/O.CON.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
926 PM CDT WED MAY 11 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY FOR
CENTRAL HOLT COUNTY...

AT 919 PM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR ATKINSON
REPORTED A READING OF 7.6 FEET. FLOOD STAGE IS 7.5 FEET. MINOR
FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE RIVER WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE THURSDAY MORNING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
O'NEILL...ONEILL...ATKINSON...STUART AND EMMET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

&&

LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
      4262 9916 4250 9886

$$

CDC
120 
WGUS83 KLBF 120230
FLSLBF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT WED MAY 11 2016

NEC089-122300-
/O.CON.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
930 PM CDT WED MAY 11 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY FOR
CENTRAL HOLT COUNTY...

AT 928 PM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR ATKINSON
REPORTED A READING OF 7.6 FEET. FLOOD STAGE IS 7.5 FEET. MINOR
FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE RIVER WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE THURSDAY MORNING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
O'NEILL...ONEILL...ATKINSON...STUART AND EMMET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

&&

LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
      4262 9916 4250 9886

$$

CDC
004 
WGUS83 KLBF 121326
FLSLBF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 AM CDT THU MAY 12 2016

NEC089-121335-
/O.CAN.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
826 AM CDT THU MAY 12 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL HOLT COUNTY...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
      4262 9916 4250 9886

$$

BUTTLER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this areal flood warning went out at May 10, 3:41 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 10, 3:41 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT TUE MAY 10 2016

.SYNOPSIS...
ISSUED AT 303 PM CDT TUE MAY 10 2016

A CLOSED LOW OVER SOUTHEAST MONTANA WILL CONTINUE TO LIFT
NORTHEAST INTO NORTH CENTRAL NORTH DAKOTA OVER THE NEXT 24 HOURS.
ITS ASSOCIATED COLD FRONT IS MOVING THROUGH THE REGION FROM WEST
TO EAST. THE LOW WILL SLOWLY MOVE EAST ALONG THE CANADIAN BORDER
THROUGH THURSDAY AND THEN LIFT NORTHEAST. COOL NORTHWEST FLOW WILL
FILTER IN ON WEDNESDAY AND WILL PERSIST THROUGH MUCH OF THE WEEK
AND INTO THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT TUE MAY 10 2016

CURRENT RADAR AND SATELLITE ARE SHOWING SHOWER AND THUNDERSTORM
DEVELOPMENT ALREADY OCCURRING ACROSS THE NORTHEAST PORTIONS OF OUR
CWA. A FEW OF THESE THUNDERSTORMS HAVE EVEN BECOME SEVERE...WITH
LARGE HAIL BEING THE BIGGEST CONCERN. FURTHER SEVERE WEATHER
DEVELOPMENT IS EXPECTED TO BE IN THIS SAME LOCATION...THE NORTHEAST
AND EASTERN PORTIONS OF THE CWA WHERE INSTABILITY IS STRONGER.
FURTHER WESTWARD...WHERE INSTABILITY IS LOWER...THUNDERSTORMS ARE
STRUGGLING TO DEVELOP. HOWEVER...RAIN SHOWERS ARE PRESENT AND SLOWLY
MOVING EASTWARD. RAIN SHOWERS WILL LINGER THROUGH MUCH OF THE
OVERNIGHT PERIOD...AND EVENTUALLY MOVE OUT OF THE AREA /FROM
NORTHWEST TO SOUTHEAST/ BY 12Z WEDNESDAY. OVERNIGHT LOW TEMPERATURES
WILL BE IN THE UPPER 30S TO LOW 40S WITH THE EXTREME NORTHWEST
DROPPING INTO THE MID 30S. AT THIS TIME...NO FROST ADVISORY IS
EXPECTED. WILL KEEP AN EYE ON THE OBS OVERNIGHT AND WILL AMEND
FORECAST AS NECESSARY.

SURFACE HIGH PRESSURE WILL THEN BUILD INTO THE REGION ON
WEDNESDAY...RESULTING IN MUCH NEEDED DRIER CONDITIONS. THE MAJOR
CONCERN FOR WEDNESDAY AFTERNOON WILL THE THE POTENTIAL FOR SOME
GUSTY WINDS...ESPECIALLY IN THE NORTHERN COUNTIES. CURRENT MODEL
TRENDS ARE INDICATING GUSTS BETWEEN 20 TO 30 MPH DURING THE
AFTERNOON ON WEDNESDAY. EVEN WITH PARTLY CLOUDY SKIES
WEDNESDAY...TEMPERATURES WILL REMAIN ON THE COOLER SIDE /HIGHS ONLY
IN THE UPPER 60S FOR MOST LOCATIONS AND ONLY IN THE UPPER 50S IN
SHERIDAN COUNTY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 303 PM CDT TUE MAY 10 2016

COOL NORTHWEST FLOW SETTLES IN WEDNESDAY NIGHT WITH A WEAK SHORT
WAVE MOVING THROUGH LATE. THERE WILL NOT BE MUCH MOISTURE TO WORK
WITH SO ONLY A FEW CLOUDS AND SOME NORTHWESTERLY BREEZES ARE
EXPECTED EARLY...ESPECIALLY ACROSS THE NORTH. COOL BUT DRY
NORTHWEST FLOW STICKS AROUND THROUGH THURSDAY AND FRIDAY WITH NO
PRECIPITATION EXPECTED.

THE NEXT SYSTEM WILL ARRIVE FRIDAY IN THE FORM OF A QUICK MOVING
SHORTWAVE ALOFT CROSSING THE NORTHERN PLAINS. THIS WILL DRIVE A
CANADIAN COLD FRONT SOUTH THROUGH THE AREA...WITH HIGHS ONLY IN
THE UPPER 50S AND LOWER 60S BEHIND THE FRONT. A LINE OF
PRECIPITATION WILL STRETCH OUT ALONG THE FRONT EARLY IN THE
MORNING ON SATURDAY...WHERE IT WILL SET UP REMAINS TO BE SEEN BUT
RELIED HEAVILY ON PREVIOUS FORECAST FOR CONSISTENCY IN PLACEMENT.

SOUTHEAST FLOW ACROSS THE PLAINS DRAWS IN SOME MORE LOW LEVEL
MOISTURE ON SUNDAY WITH MORE SHOWERS AND STORMS BREAKING OUT ALONG
A NEARLY STATIONARY FRONT ACROSS SOUTHWEST NEBRASKA. BY EARLY
NEXT WEEK A LONG WAVE TROUGH BEGINS TO DEVELOP ACROSS THE WESTERN
CONUS...WITH WEST TO SOUTHWEST FLOW ALOFT DEVELOPING. MODELS/GEFS
CONTINUE TO INDICATE A SHOWERY AND COOL PATTERN THE FIRST OF NEXT
WEEK AS THIS OCCURS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 303 PM CDT TUE MAY 10 2016

QUIET AVIATION CONDITIONS FOR THE FIRST PART OF THE AFTERNOON WILL
GIVE WAY TO THUNDERSTORM DEVELOPMENT LATER IN THE AFTERNOON. CURRENT
SATELLITE IMAGERY IS ALREADY SHOWING GROWING CUMULUS DEVELOPMENT
JUST SOUTHEAST OF VALENTINE. VISIBILITIES ARE EXPECTED TO DIMINISH
IN ANY THUNDERSTORM OR RAIN SHOWERS. ACROSS THE NORTH PLATTE
TERMINAL...RAIN SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED TO
DEVELOP LATE AFTERNOON AND EARLY EVENING. WHILE THUNDERSTORMS ARE
NOT EXPECTED TO BE SEVERE...STRONG WINDS...FREQUENT LIGHTNING AND
LARGE HAIL ARE POSSIBLE. CONDITIONS QUIET DOWN OVERNIGHT WITH RISING
CEILINGS AND DIMINISHING WINDS.

&&

.HYDROLOGY...
ISSUED AT 303 PM CDT TUE MAY 10 2016

RECENT PRECIPITATION OVER THE NORTH PLATTE RIVER BASIN AND
INCREASED RESERVOIR RELEASES IN SOUTHEASTERN WYOMING WILL CONTINUE
TO CAUSE INCREASED FLOWS ON THE NORTH PLATTE RIVER NEAR LEWELLEN
AND LISCO. THE FORECAST CALLS FOR THE ELEVATED FLOWS TO CONTINUE
ALONG THE RIVER UPSTREAM OF LAKE MCCONAUGHY AT LEAST THROUGH THE
WEEK.

ON THE SOUTH PLATTE BOTH ROSCOE AND NORTH PLATTE WILL CONTINUE SLOW
RISE IN BANKFULL.

SHOWERS AND THUNDERSTORMS IN NORTHEASTERN PORTIONS OF THE FORECAST
AREA ARE BEGINNING TO FORM AND SLOWLY MOVE NORTHEAST. SOME OF THE
MORE INTENSE STORMS ARE PRODUCING OVER AN INCH OF RAIN IN A SHORT
PERIOD OF TIME. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR KEYA
PAHA...ROCK...LOUP...CUSTER...BOYD...HOLT...WHEELER... AND
GARFIELD COUNTIES THROUGH THE EARLY MORNING HOURS AS ANY
ADDITIONAL RAIN IS EXPECTED TO IMMEDIATELY TURN TO RUNOFF AS THE
GROUND IS ALREADY SATURATED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ006-007-009-010-
027>029-038.

&&

SYNOPSIS...ALLEN
SHORT TERM...KULIK
LONG TERM...ALLEN
AVIATION...KULIK
HYDROLOGY...ALLEN
Hazardous weather outlook, May 10, 4:02 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT TUE MAY 10 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-112115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
402 PM CDT TUE MAY 10 2016 /302 PM MDT TUE MAY 10 2016/

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH CENTRAL
NEBRASKA THIS AFTERNOON THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TODAY AND TONIGHT.

THUNDERSTORMS ARE ONGOING THIS AFTERNOON AND THIS EVENING EAST OF
A LINE FROM AINSWORTH TO IMPERIAL. SOME OF THE STRONGER STORMS
COULD PRODUCE ONE INCH HAIL AND FLASH FLOODING...ESPECIALLY FROM
BURTON TO CALLWAY EASTWARD.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL CONTINUE
TO SEE A SLOW RISE TONIGHT. MINOR FLOODING WILL PERSIST.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED AS
WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE
RISES THROUGH THE END OF THE WEEK DUE TO INCREASED RESERVOIR
RELEASES IN WYOMING. THE NORTH PLATTE RIVER BETWEEN LISCO AND
LEWELLEN ARE FORECAST TO BE IN MINOR FLOODING THROUGH THE END OF
THE WEEK.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, May 10, 3:10 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT TUE MAY 10 2016

NEZ007-010-102045-
HOLT NE-BOYD NE-
310 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST HOLT AND BOYD
COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF STUART...OR 23 MILES NORTHEAST OF BASSETT...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTTE...NAPER...DUSTIN AND ANOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4263 9913 4275 9925 4300 9915 4300 9875
      4299 9875
TIME...MOT...LOC 2006Z 220DEG 20KT 4276 9915

JWS
Special weather statement, May 10, 4:10 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT TUE MAY 10 2016

NEZ010-102145-
HOLT NE-
410 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL
445 PM CDT...

AT 410 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMBERS...OR 21 MILES SOUTH OF O'NEILL...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMBERS.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 160 AND 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4215 9840 4209 9876 4209 9880 4222 9890
      4240 9856
TIME...MOT...LOC 2110Z 246DEG 14KT 4217 9879

JWS
Local storm report, May 10, 4:27 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
427 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             11 N ATKINSON           42.69N 98.98W
05/10/2016  E0.88 INCH       HOLT               NE   PUBLIC

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson44 min
May 9, 8:19 PM CDTSevere Thunderstorm WarningLBFLogan22 min
May 9, 8:29 PM CDTSpecial Weather StatementLBFMcPherson46 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson50 min
May 9, 9:00 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson60 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt34 min
May 9, 9:21 PM CDTSpecial Weather StatementLBFHolt39 min
May 9, 9:53 PM CDTSpecial Weather StatementLBFBoyd52 min
May 9, 9:55 PM CDTSpecial Weather StatementLBFLincoln50 min
May 9, 9:58 PM CDTSpecial Weather StatementLBFRock47 min
May 9, 10:31 PM CDTSevere Thunderstorm WarningLBFHolt29 min
May 9, 10:42 PM CDTSpecial Weather StatementLBFLogan33 min
May 9, 11:08 PM CDTSevere Thunderstorm WarningLBFHolt37 min
May 9, 11:10 PM CDTSevere Thunderstorm WarningLBFHolt, Rock35 min
May 9, 11:14 PM CDTSpecial Weather StatementLBFLogan31 min
May 9, 11:52 PM CDTAreal Flood AdvisoryLBFHolt6 hr
May 10, 12:11 AM CDTFlash Flood WarningLBFBoyd, Holt6 hr
May 10, 12:53 PM CDTFlash Flood WatchLBFBoyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more17 hr
May 10, 3:10 PM CDTSpecial Weather StatementLBFBoyd35 min
May 10, 3:24 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt36 min
May 10, 4:10 PM CDTSpecial Weather StatementLBFHolt35 min

Nearby

Areal Flood Warnings in Nebraska, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.